advertisement
Question
Posted by: Desperate | 2017/12/09

Can Urbanol cause pancreatitis?

I was told that my 6 foot 6 husband could be knocked out for days by taking 1 urbanol and that there is a good chance that I got gallstones and then pancreatitis because I take Urbanol to escape the panick attacks as they are debilitating and since my pancreatitis I have had 10 surgeries, i have a pacemaker (neuromodulator) for my bladder that stopped working - and jaw surgeries that wouldn't heal because I had been on so many antibiotics for bladder-infections. Eventually after getting osteo-mylitis- and more surgeries, i made a record of 2 months out of hospital. Now - 2 weeks ago, I got severe pancreatitis again (I don't drink). They couldnt get the pain under control without giving me pethadine and I had to taking sleeping tablets to sleep ok in hospital. They could find no reason for the pancreatitis and suggested I see a psychologist because it's in my mind. Of course anyone who has had pancreatitis will know that if it's my mind causing "pretend pancreatitis" then i'm in big trouble - and I had a panick attack in hospital (i was already there 2 weeks, so on the brink of insanity anyway!) Of course this just confirmed their suspicions. Their conclusion - I take too many tablets which gave me gallstones in the first place, mainly speaking of the urbanol. On Wellbutrin, euthyrox for underactive thyroid and oestropause because of a hysterectomy after losing two babies and getting placenta percreta at 29yrs. It's 10 years since this downward spiral and so many different opinions I have no support from anyone here and am classified as "crazy". Do these tablets mean that i've grown immune to other painkillers? I stopped the urbanol immediatel and was put on alzam and Oxynorm to try and survive these terrible back spasms I get if I dont rest at least every 2 hours. Even if you can't help - what is your opinion on this? Kind regards. Desperate

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2017/12/13

Hi

I thinking you have been through a hectic 10 years with regards to your health and anyone that has to be in hospital such a lot will definitely feel as if they are becoming crazy. I do not think that you are crazy, but I do think you are not on the right combination of medication and that if you could go to a doctor that could give advice on the whole, including all of the current problems, then you will be on the right track. The problem is that there are too many doctors and too many different opinions. The other problem is that urbanol and even alzam is not intended for long term use, as it is habit forming and has side effects. It is fine to use now and then, but one cannot use it on a daily basis. I would suggest that you do go to a psychiatrist, because the psychiatrist will be able to prescribe the correct medication to control the anxiety. Once this is controlled, one will be able to see more clearly and attend to the other health issues that you have. Good luck and I really hope that you find the answer soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement